# SDR LR7A9836

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Engine: Allsn 501D22A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUTDOWN IN FLIGHT DUE TO OIL LOSS STARTER GARLOC SEAL LEAKING.  REPLACED STARTER GARLOC SEAL IAW 501-D22 MM 72-0 PG 221.  REPLACED SCAVANGE OIL FILTER IAW 501-D22 72-2-5 DUE TO PIN BEING POPPED (BYPASS).
